MathSciNet Relay Station
MathSciNet bibliographic data
MR623046 (83c:30038) 30E10 (41A50 65D15)
Trefethen, Lloyd N. Rational Chebyshev approximation on the unit disk. Numer. Math. 37 (1981), no. 2, 297–320.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement